# SDR FDEA201212084268

- Difficulty date: December 8, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N579FE
- Make and model: Doug MD-11F
- Aircraft serial: 48470
- Aircraft time: 65,254 hours, 13,965 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC2740503
- Condition: Loose
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP UPPER SURFACE AT XIFH= 171 RIVETS FOUND LOOSE.  REPAIRED IAW SRM 57-50-01 FIGURE 201 REPAIR 4 REVISION 51 AND EA 1-5750-163534 STEP 5 PART 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REVISION 115.
